# SDR HALA2014011600006

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 16,403 hours, 13,937 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4059051931
- Part serial: 01407270
- Condition: Inoperative
- Location: Nr 1
- Part time: 6 hours, 14 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NR 1 MCDU/FMC WENT BLANK AFTER TAKE OFF.  REPLACED NR 1 MCDU.  OPS CHECKED OK IAW MM 31-65-01.
